CONTINUUM SYMMETRIES OF LATTICE MODELS WITH STAGGERED FERMIONS

JOLICOEUR T, MOREL A, Petersson B (1986)
NUCLEAR PHYSICS B 274(1): 225-252.

Journal Article | Published | English

No fulltext has been uploaded

Author
; ;
Publishing Year
ISSN
PUB-ID

Cite this

JOLICOEUR T, MOREL A, Petersson B. CONTINUUM SYMMETRIES OF LATTICE MODELS WITH STAGGERED FERMIONS. NUCLEAR PHYSICS B. 1986;274(1):225-252.
JOLICOEUR, T., MOREL, A., & Petersson, B. (1986). CONTINUUM SYMMETRIES OF LATTICE MODELS WITH STAGGERED FERMIONS. NUCLEAR PHYSICS B, 274(1), 225-252.
JOLICOEUR, T., MOREL, A., and Petersson, B. (1986). CONTINUUM SYMMETRIES OF LATTICE MODELS WITH STAGGERED FERMIONS. NUCLEAR PHYSICS B 274, 225-252.
JOLICOEUR, T., MOREL, A., & Petersson, B., 1986. CONTINUUM SYMMETRIES OF LATTICE MODELS WITH STAGGERED FERMIONS. NUCLEAR PHYSICS B, 274(1), p 225-252.
T. JOLICOEUR, A. MOREL, and B. Petersson, “CONTINUUM SYMMETRIES OF LATTICE MODELS WITH STAGGERED FERMIONS”, NUCLEAR PHYSICS B, vol. 274, 1986, pp. 225-252.
JOLICOEUR, T., MOREL, A., Petersson, B.: CONTINUUM SYMMETRIES OF LATTICE MODELS WITH STAGGERED FERMIONS. NUCLEAR PHYSICS B. 274, 225-252 (1986).
JOLICOEUR, T, MOREL, A, and Petersson, Bengt. “CONTINUUM SYMMETRIES OF LATTICE MODELS WITH STAGGERED FERMIONS”. NUCLEAR PHYSICS B 274.1 (1986): 225-252.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Sources

Inspire 18235

Search this title in

Google Scholar